RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 5, Pages 1012–1014 (Mi dan33523)  

MATHEMATICS

The Cauchy problem for an equation of the first order with respect to time, with variable coefficients

Yu. V. Sidorov

Moscow Institute of Physics and Technology

Full text: PDF file (344 kB)

Bibliographic databases:
UDC: 517.945.51
Presented: И. Г. Петровский
Received: 15.02.1967

Citation: Yu. V. Sidorov, “The Cauchy problem for an equation of the first order with respect to time, with variable coefficients”, Dokl. Akad. Nauk SSSR, 177:5 (1967), 1012–1014

Citation in format AMSBIB
\Bibitem{Sid67}
\by Yu.~V.~Sidorov
\paper The Cauchy problem for an equation of the first order with respect to time, with variable coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 5
\pages 1012--1014
\mathnet{http://mi.mathnet.ru/dan33523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223734}
\zmath{https://zbmath.org/?q=an:0169.12903}


Linking options:
  • http://mi.mathnet.ru/eng/dan33523
  • http://mi.mathnet.ru/eng/dan/v177/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019